# SDR C2XA04BT005

- Difficulty date: January 16, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 8,022 hours, 6,029 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER TAKEOFF RECEIVED LANDING GEAR AIR/GROUND FAILURE WARNING, UNABLE TO RETRACT LANDING GEAR.  AIR RETURNED, AND LANDED UNEVENTFULLY.  AIRCRAFT MAINTENANCE  FERRIED TO RIC.  MAINTENANCE TIGHTENED NR 2 (RIGHTHAND) MAIN LANDING GEAR WOW PROXIMITY SWITCH IAW EMB145 AMM 32-61-02.  OPS CHECKED GOOD (SEE M-602 677475), AIRCRAFT RELEASED FOR TEST FLIGHT, AIRCRAFT TEST FLOWN SATISFACTORILY, AIRCRAFT RETURNED TO SERVICE.
